Nonoscillation Criteria for a Class of Nonlinear Differential Equations of Third Order
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 131-137
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a3,
author = {Cemil Tunc},
title = {Nonoscillation {Criteria} for a {Class} of {Nonlinear} {Differential} {Equations} of {Third} {Order}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {131--137},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a3/}
}
Cemil Tunc. Nonoscillation Criteria for a Class of Nonlinear Differential Equations of Third Order. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 131-137. http://geodesic.mathdoc.fr/item/MR_1992_39_a3/